# SDR AALA201804139011

- Difficulty date: April 12, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 12,384 hours, 5,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANERS REPORTED A PANEL LAYING ON THE FLOOR ROW 14DEF.  SECURED THE EMERGENCY LIGHT P/S PANEL DOOR IAW AMM 33-51-38. OK FOR SERVICE.
